Q. Why am I having itching and irritation near genital area?

Answered by
Dr. Sampada Avinash Thakare
and medically reviewed by iCliniq medical review team.
Published on Jul 19, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

I am suffering from heavy itching and irritation in the area between thighs near genital area and asshole area. Currently, I am using Candid B lotion and Clotrimazole cream.

Dr. Sampada Avinash Thakare

Cosmetology Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

Avoid Candid B (Beclometasone and Clotrimazole) cream. It is a fungal infection. You will need oral antifungal medication. Are you allergic to oral medication? Are you diabetic?

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you doctor,

I am not diabetic or allergic to the oral antifungal medicine.

Dr. Sampada Avinash Thakare

Cosmetology Dermatology Venereology
#

Hi,

Welcome back to icliniq.com.

You may consider oral:

  1. Tablet Levocetirizine 5 mg at bedtime for seven days. It will help to reduce itching.
  2. Capsule Itraconazole 100 mg twice a day after meal for seven days.
  3. Apply Luliconazole 1 % cream once a day.
  4. Apply Sertaconazole 2 % cream once daily.

Follow up after seven days.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you doctor,

I am not feeling any difference after three days medication. Kindly treat this matter as urgent as I am not able to work or wear undergarments.

Dr. Sampada Avinash Thakare

Cosmetology Dermatology Venereology
#

Hi,

Welcome back to icliniq.com.

It takes time to resolve. If there is no improvement after 7 to 10 days then I will change. But at present continue same. Abzorb dusting powder (Clotrimazole) can also be used if there is too much of sweating.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

The situation is almost similar. I cannot suffer the itching and irritation. Kindly advice the best medicines and advice to recover the earliest.

Dr. Sampada Avinash Thakare

Cosmetology Dermatology Venereology
#

Hi,

Welcome back to icliniq.com.

Kindly send images of the present situation and revert.

Has the itching subsided? You have mentioned that the condition is similar, as in no improvement in skin lesions or itching?

Revert with pictures to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

Please find the attached images. Kindly suggest the best habits to prevent this type of infection and also cleaning methods which I should follow. For example, salt water cleaning, dettol cleaning, etc. I have itching also.

Dr. Sampada Avinash Thakare

Cosmetology Dermatology Venereology
#

Hi,

Welcome back to icliniq.com.

Continue with the tablet Levocetirizine 5 mg at bedtime. If still, itching persists you can take one tablet in morning also. Take Itraconazole 100 mg for three more days twice daily. Then once daily for another five days and stop.

Topically apply Ebernet-M cream (Eberconazole+Mometasone) for seven days once daily and if you have Sertaconazole 2% cream once daily for 10 days. It should relieve itching. If there is sweating Abzorb dusting powder can be used.

Maintaining good hygiene will help. Wash clothes in hot water and avoid sharing clothes. Keep the area dry. Do not use Dettol soap or any other antiseptic soap or solution. Apply little oil over the area before taking a bath.

For further doubts consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


Why are these itchy patches in my pubic area repeatedly occurring?

Query: Hello doctor, I am a 43-year old male with repeated ringworm infection. This started about a year ago with small itchy patches in the groin area high up on inner thighs and pubic area. These would go away with the use of Candid-B cream and Canditral and Itrasys only to return in 10 to 15 days after...  Read Full »

Please suggest medicine for inner thigh infection.

Query: Hi doctor, Due to excess sweat, I have some infection in my inner thighs. It seems like a layer of skin is out of my testes. It is paining a lot. What shall I use for relief?  Read Full »

There is a lesion on my penis. Is that a tumor or is it due to scratching?

Query: Hi doctor,I have dermatitis on my scrotum area. I generally scratch my groin and scrotum a lot due to itching, especially at night. Today all of a sudden I saw some lesion in my inner part of the penis. The picture is attached. Is that due to constant scratching? Or is that any tumor or something re...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.